Format

Send to

Choose Destination
See comment in PubMed Commons below
Eur J Haematol. 2006 Aug;77(2):166-8.

A fatal case of enoxaparin induced skin necrosis and thrombophilia.

Author information

1
Department of Hematology and Bone Marrow Transplantation, Thrombosis and Hemostasis Unit, Rambam Medical Centre and Bruce Rappaport Faculty of Medicine, Haifa, Israel. ynadir@netvision.net.il

Abstract

Skin necrosis caused by heparins is a rare complication. We report a case of a 71-yr-old white woman who developed painful diffuse skin lesions, most probably related to enoxaparin treatment. Other causes of skin necrosis, including heparin induced thrombocytopenia, disseminated intravascular coagulation, protein C/protein S deficiencies, anti-phospholipid antibodies, and vitamin K deficiency were less likely in this case. The concomitant combined thrombophilia possibly aggravated the patient's clinical presentation.

[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center